T Nation

Weird Feeling After Injection

So my buddy and I finished making our tren from Finaplix today. He was planning on starting his cycle ASAP so about 30 minutes after we finished filtering everything through the Whatman, he decides to inject. We have 100mg/ml (appx.) and he injects 0.5ml into his vastus lateralis. Now get this, he forgot to aspirate.

Now a guy he knows who knows his shit (on the cusp of pro bodybuilding) told him that if you ever hit a vein, go through the process of aspirating then pulling it out, immediately after you pull the pin out a small “streak” of blood shoots out from the injection site. Now like I said, he didn’t aspirate, but this didn’t happen.

That was earlier tonight at about 7 o’clock and right after he started feelin pretty shitty - nothing really in particular though. Then about an hour later hes driving and (this is how he described it to me over the phone) had the same feeling you’d have as if somebody scared the living shit out of you, the hair on his back stood up and felt real nervous. No sweaty palms or anything like that though. He said so far tonight this has happened twice and each times its subsided after about 15 minutes. Now he says he just feels like he has “slight pins and needles” in his body and feels really shitty as if hes got a bad hangover.

My question is, if he hit a vein and injected 0.5ml of product in there, is this what typically happens? I always thought if you inject into a vein or an artery then its basically an instant heart attack (delayed a few minutes) but is it possible thats only at larger volumes? Or is it just some psychosomatic response and hes feeling nervous and causing all these side effects?

Thanks for any help.

This post was flagged by the community and is temporarily hidden.

i got tren cough on yesterdays injection even though i aspirated withing 30 seconds of removing the needle my mouth went numb and started to tingle and my whole body itched then the coughs from hell started but lasted only about a minute or 2 then everything was fine

Sounds more like anxiety than anything else.

When aspirating (tren) do the air bubbles vary? Two days ago while aspirating a glute shot I noticed several spongy bubbles and today during a quad shot only 1 bubble significantly larger than the spongy bubbles

i really dont think it matters as long as there is no blood in the dart the bubbles that you see when you aspirate is a vaccuum(sp?) shouldnt be anything to worry about because as soon as you release the plunger it resumes its original position if air was actually in the syringe during aspiration the plunger wouldnt release because the air would fill the space unlike a vaccuum or this is what I ASSUME so if im wrong please correct me

I’ve had a few strange things happen when using tren. Got the tren cough, had a weird ‘fever’ for a couple of days, suffered week long skin allergy with incredible itches (this was the worst)and got that funny chemical taste in mouth.